Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: NEURONTIN SandyWeb

Posted by robz on July 12, 2004, at 17:28:08

In reply to Re: NEURONTIN Robz, posted by SandyWeb on July 11, 2004, at 15:52:23

Hi Sandy!!!
Wow! That was great to hear some good news for once. Well I have anxiety, panic attacks and depression...Well I did. It has pretty much all gone away, but I still sometimes have a little anxiety and depression. I have been on EffexorXR for 8 months. I was on 113mgs a day. The sexual side effecst were bad and thats pretty depressing when you have no sex drive at all. Effexor also made me really tired about an hour after I took it. I also had such real dreams sometimes when I was awake I had a hard time telling reality from a dream...Weird huh!?!?
So my doctor just prescribed me to Neurontin 300mgs at night and he has lowered my effexorxr to 75mgs. He said that we will most likely raise the dose of neurontin to get the full affects from it. So far it has made me feel great. I actually feel normal again.

Did you have any side effects at all from it? I am so happy that it worked so well for you. I totally agree with being frustrated and wanting to just stop all the meds... I know that would be bad though. It is great that this drug is hopefully going to be the one. Did you have any withdrawals when you came off it? How long were you on it?
Sandy...thanks so much for the info I really appreciate it!
-Robyn


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:robz thread:365024
URL: http://www.dr-bob.org/babble/20040712/msgs/365435.html